Isogeometric spline reconstruction of plane curves

Authors

  • N. A. Nazarenko

Abstract

We establish conditions for the isogeometric reconstruction of plane curves by using parabolic and cubic parametric splines of minimal defect.

Published

25.01.2000

Issue

Section

Research articles

How to Cite

Nazarenko, N. A. “Isogeometric Spline Reconstruction of Plane Curves”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 100-5, https://umj.imath.kiev.ua/index.php/umj/article/view/4400.